# SDR CA970514004

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: #9 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION #9 CYLINDER WAS FOUND CRACKED ON THE TOP BETWEEN THE TWO SPARK PLUG HOLES
